# SDR QXEA2011040500266

- Difficulty date: April 1, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 5,911 hours, 6,645 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED BURNING PAPER ODOR VICINITY OF ROW 12.  INSPECTED CABIN, CARGO PITS, LAV AREAS, SEATS, CEILING AND FLOOR AREAS WITH AND WITHOUT RECIRC FAN AND APU BLEED AIR.  NO BURNING ODORS OR DEFECTS NOTED.  OK FOR CONTINUED SERVICE. COUND NOT DUPLICATE.  NO PARTS REPLACED.
